Free Access
Issue
R.A.I.R.O. Analyse Numérique
Volume 10, Number R2, 1976
Page(s) 5 - 37
DOI https://doi.org/10.1051/m2an/197610R200051
Published online 01 February 2017
  1. 1. J.-P. AUBIN, Approximation des problèmes aux limites non homogènes et régularité de la convergence, Calcolo, Vol. 6, 1969, pp. 117-139. [Zbl: 0201.12601]
  2. 2. I. BABUSKA, Approximation by Hill Functions, Comment. Math., Univ. Carolinae, Vol. 11, 1970, pp. 787-811. [EuDML: 16399] [MR: 292309] [Zbl: 0215.46404]
  3. 3. I. BABUSKA, The Finite Element Method with Lagranian Multipliers, Numer. Math., vol. 20, 1973, pp. 179-192. [EuDML: 132183] [MR: 359352] [Zbl: 0258.65108]
  4. 4. I. BABUSKA, The Finite Element Method with Penalty, Math. Comp., Vol. 27, 1973, pp. 221-228. [MR: 351118] [Zbl: 0299.65057]
  5. 5. J. H. BRAMBLE and J. A. NITSCHE and A. H. SCHATZ, Maximum Norm Interior Estimates for Ritz Galerkin Methods, Math. Comp., vol. 29, 1976. [MR: 398120] [Zbl: 0316.65023]
  6. 6. J. H. BRAMBLE and J. E. OSBORN, Rate of Convergence Estimates for Non-Selfadjoint Eigenvalue Approximations, Math. Comp., Vol. 27, 1973, pp. 525-549. [MR: 366029] [Zbl: 0305.65064]
  7. 7. P. L. BUTZER and H. BERENS, Semi-Groups of Operators and Approximation, Die Grundlehren der math. Wissenschaften, Band 145, Springer-Verlag, New York, 1967. [MR: 230022] [Zbl: 0164.43702]
  8. 8. C. DE BOOR and G. FIX, Spline Approximation by Quasi-Interpolants, J. Approximation Theory, vol. 8, 1973, pp. 19-45. [MR: 340893] [Zbl: 0279.41008]
  9. 9. F. D. GUGLIELMO, Construction d'approximations des espaces de Sobolev sur des réseaux en simplexes, Calcolo, Vol. 6, 1969, pp. 279-331. [MR: 433113] [Zbl: 0198.46206]
  10. 10. G. FIX and G. STRANG, A Fourier Analysis of the Finite Element Method, Proc. CIME Conference, 1971, Cremonese, Rome (to appear). [MR: 443377] [Zbl: 0356.65096]
  11. 11. J. T. KING, New Error Bounds for the Penalty Method and Extrapolation, Numer. Math., vol. 23, 1974, pp. 153-165. [EuDML: 132295] [MR: 400742] [Zbl: 0272.65092]
  12. 12. J. A. NITSCHE and A. H. SCHATZ, On Local Approximation Properties of of $L_2$-projection on Spline-subspaces, Applicable Analysis, Vol. 2, No. 2, July 1972. [Zbl: 0239.41007]
  13. 13. J. A. NITSCHE, Interior Estimates for Ritz Galerkin Methods (preprint). [Zbl: 0298.65071]
  14. 14. I. J. SCHOENBERG, Approximation with Special Emphasis on Spline Functions, Academic Press, New York, London, 1969. [MR: 251408] [Zbl: 0259.00010]
  15. 15. E. M. STEIN, Singular Integrals and Differentiability Properties of Functions, Princeton University Press, Princeton, New Jersey, 1970. [MR: 290095] [Zbl: 0207.13501]
  16. 16. A. ZYGMUND, Trigonometrical Series, Vol. 2, Cambridge, England, 1959.

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.

Recommended for you